RECIPESPRODUCTSPANTRYSHOPPING
Motrin Infants' Oral Suspension Concentrated Liquid Medicine Drops with Ibuprofen, NSAID Fever Reducer & Pain Reliever for Babies, Dye Free, Alcohol-Free, Origi
Motrin
1.0 fl oz

Motrin Infants' Oral Suspension Concentrated Liquid Medicine Drops With Ibuprofen, Nsaid Fever Reducer & Pain Reliever For Babies, Dye Free, Alcohol-free, Origi

178
Help your little one feel better with Infants' Motrin Concentrated Liquid Medicine Drops. For every 1.25 milliliter dose, this infant's oral suspension contains 50 milligrams of the NSAID fever reducer and pain reliever, ibuprofen. This baby pain reliever medicine from a pediatrician-recommended brand provides up to eight hours of relief from fever as well as minor aches and pains due to the common cold, flu, sore throat, headaches, and toothache. These alcohol- and dye-free infants' ibuprofen drops...
AVAILABLE AT:
$9.59
Target
$9.74
Walmart
$9.99
Giant Eagle
Get real-time pricing for your local grocery store in the Cooklist app
SAVE
ADD TO PLAN
ADD TO PANTRY
Add to Cart
Product Info
UPC Code:
300450198013
Ingredients
Active Ingredient (in each 1.25 mL): Ibuprofen 50 mg (NSAID)* *nonsteroidal anti-inflammatory drugInactive Ingredients: anhydrous citric acid, caramel, flavors, glycerin, polysorbate 80, pregelatinized starch, purified water, sodium benzoate, sorbitol solution, sucrose, xanthan gum
Description
Infants' Motrin Oral Suspension Liquid Medicine Drops with Ibuprofen in a kid-friendly berry flavor Temporarily relieve your baby's minor aches & pains due to common cold, flu and sore throat The infant's oral suspension also provides temporary relief of headaches and teething pain Formulated with the NSAID ibuprofen, the liquid medicine is a baby pain reliever & fever reducer These alcohol & dye-free infant ibuprofen drops come in a non-staining and kid-friendly berry flavor The enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free Intended for infants 6 to 23 months, the oral medicine provides temporary relief for up to 8 hours Concentrated liquid drops for babies contain 50 milligrams of ibuprofen per 1.25 milliliter dose
Recipes with what you have
Download Cooklist
Get the app to track inventory, save recipes, build meal plans and order groceries from local stores.
Scan to download
QR Code